# SDR NACA2021080300001

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,211 hours, 18,292 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Pitot
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "R AUX PITOT". CORRECTIVE ACTION: ITEM DEFERRED IAW MEL 30-31-01, AC OK FOR SERVICE, NO ETOPS - PLACARD ROTATED.
